Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Rashes after sexually abused. Temporary relief with fungal ointments. How to get permanent relief?

I am 35 years old male and homosexual. At the age of 15 i was abused sexually by my cousin and hence i contacted some rash from him. I kept neglecting it for long and tried to apply several fungal ointments inorder to get rid off the rash. When ever i apply such kind of ointments i get temporary relief. Now the problem is beocme very acute and i experience terrible uncomfort at times. i feel very ashamed to consult a doctor. I am in the middleast working and consulting a doctor too is very expensive for me. Kindly suggest a remedy. The skin is turned black and it itches some times.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for asking> I have 3 questions ! 1. Do u practice homosexuality till now? 2.Whether your penis circumcision done? 3. Are you married?
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor